# SDR SWAA2015092844357

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 44,533 hours, 30,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT BULB INOPERATIVE.  R & R BULB IAW MM.
